# SDR FDEA202012263213

- Difficulty date: December 26, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 34,307 hours, 18,832 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3745A
- Part serial: 1128
- Condition: Failed
- Location: E/E Bay
- Part time: 32,050 hours, 17,625 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON RUNWAY WHILE RUNNING UP ENGINES TO 40% FOR TAKEOFF, BLOWER FAULT LIGHT ILLUMINATED.  REJECTED TAKEOFF AND APPLIED PDM.  MEL 21-23-01-01-A 'VENT BLOWER FAN INOPERABLE'.  RELEASED FOR SERVICE, PER MEL: 21-XX-XX-XX CAT: C "MEL 21-XX-XX-XX: VENT BLOWER FAN-INOPERABLE, REFER TO MEL 21-XX-XX-XX FOR OPERATIONS PROCEDURES FOR CANCELLATION OF BLOWER FAULT LIGHT PRIOR TO DEPARTURE.  FOR GROUND OPERATION OF AVIONICS, CONDITIONED AIR MUST BE AVAILABLE AND USED".  REMOVED AND REPLACED BLOWER FAN 67HQ, IAW M/M 21-21-11-04-99.
